MAUDE Adverse Event Report: MMJ SA DE CV (USD) MON-A-THERM; CATHETER, UROLOGICAL

MMJ SA DE CV (USD) MON-A-THERM; CATHETER, UROLOGICAL
Model Number 90051
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, the device had broken balloon when idc removed on 2 catheters.First idc inserted at start of surgery, no urine output when patient arrived.Second idc inserted and removed as broken balloon.Catheter balloon was tested and found to be leaking.Bladder scan was attended, 650 ml in bladder.Then required 2 idc insertion set ups as 2nd idc balloon broke.The patient experienced pain and discomfort.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
MON-A-THERM
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
clay chandler
5920 longbow drive
boulder, CO 80301
3035306409
MDR Report Key14497040
Report Number2936999-2022-00463
Device Sequence Number12221666
Product Code KOD
UDI-Device Identifier30884521078028
UDI-Public30884521078028
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K831567
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2026
Device Model Number90051
Device Catalogue Number90051
Device Lot Number21C0504JZX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Initial Report FDA Received Date05/25/2022
Date Device Manufactured03/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown